# SDR CA190415008

- Difficulty date: April 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 88,902 hours
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Part number: 332227960
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DEPARTED AND CABIN CREW REPORTED AN OIL OR PLASTIC BURNING SMELL IN CABIN-WORSE IN FORWARD CABIN. THE CABIN CREW CHECKED GALLEY ETC. SMELL WAS CONSISTENT.THIS BEGAN AT 1500FT ABOVE. SMELL CONTINUED IN CLIMB AND CREW PERFORMED SMOKE AND FUMES CHECKLIST. CREW ADVISED ATC THEY WERE RETURNING TO LAND, NO SMOKE HOODS DEPLOYED. PAN PAN DECLARED WITH ATC. FLIGHT LANDED WITHOUT EVENT. CFR EXAMINED AIRCRAFT AT TAXIWAY BRAVO. FLIGHT THEN TAXIED TO GATE UNDER IT`S OWN POWER.  RESOLUTION LOWER INLET PLENUM REPLACED ON APU AS PER AMM 49-16-48-400-002-A, NO SMELL OF PLASTIC ODOR AFTER 10 MIN RUNNING , APU CONSIDER SERVICEABLE (TC# 20190415008)
